# SDR HNAA2023042600129

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 48,516 hours, 45,438 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

LOUD NOISE FROM NLG AREA FLY BY TOWER SHOWED NLG DOOR OPEN.  UNSURE OF NLG POSITION.  FLIGHT WAS AT 310K WHEN NOISE ORIGINATED.
      HISTORY: NO
FACT  25APR23  16:38  MDT
            R&R NLG DOOR SOLENOID VALVE OPS CHECK GOOD. OK FOR SERVICE. REF AMM 32-33-02.......NOTE: FAULT DUPLICATED ON GROUND MULTIPLE TIMES AND ONCE REPAIRED. OPS CHECK GOOD MULTIPLE TIMES
